Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

414 Publications


1998 | Journal Article | LibreCat-ID: 51425
J. Hilgert and W. Bertram, “Hardy Spaces and Analytic Continuation of Bergman Spaces,” Bull. Math. Soc. Francaise, vol. 126, pp. 435–482, 1998.
LibreCat
 

1998 | Journal Article | LibreCat-ID: 51426
J. Hilgert and K.-H. Neeb, “Poisson Lie Groups and Non-Linear Convexity Theorems,” Math. Nachr., vol. 191, pp. 153–187, 1998.
LibreCat
 

1998 | Book (Editor) | LibreCat-ID: 51594
J. Hilgert, H.-D. Doebner, and V. K. Dobrev, Eds., Lie Theory and its Applcations in Physics II. World Scientific, 1998.
LibreCat
 

1998 | Book (Editor) | LibreCat-ID: 51593
J. Hilgert, J. D. Lawson, K.-H. Neeb, and E. B. Vinberg, Eds., Positivity in Lie Theory. De Gruyter, , 1998.
LibreCat
 

1998 | Journal Article | LibreCat-ID: 40197
M. Rösler and M. Voit, “Biorthogonal polynomials associated with reflection groups and a formula of Macdonald,” Journal of Computational and Applied Mathematics, vol. 99, no. 1–2, pp. 337–351, 1998, doi: 10.1016/s0377-0427(98)00168-x.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 40200
M. Rösler and M. Voit, “Markov Processes Related with Dunkl Operators,” Advances in Applied Mathematics, vol. 21, no. 4, pp. 575–643, 1998, doi: 10.1006/aama.1998.0609.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 51427
J. Hilgert, “Singular Unitary Highest Weight Representations via Geometric Quantization,” Reports on Math. Physics, vol. 40, pp. 209–215, 1997.
LibreCat
 

1997 | Book Review | LibreCat-ID: 51582
J. Hilgert, “Vaisman, I. Lectures on the Geometry of Poisson Manifolds (Birkhäuser, Boston, 1994),” JBer. DMV, vol. 99. 1997.
LibreCat
 

1997 | Book | LibreCat-ID: 51495
J. Hilgert and G. Ólafsson, Causal Symmetric Spaces, Geometry and Harmonic Analysis. San Diego: Academic Press, 1997.
LibreCat | Download (ext.)
 

1997 | Journal Article | LibreCat-ID: 40205
M. Rösler and M. Voit, “An Uncertainty Principle for Ultraspherical Expansions,” Journal of Mathematical Analysis and Applications, vol. 209, no. 2, pp. 624–634, 1997, doi: 10.1006/jmaa.1997.5386.
LibreCat | DOI
 

1996 | Journal Article | LibreCat-ID: 51429
J. Hilgert, K.-H. Neeb, and B. Orsted, “Unitary Highest Weight Representations via the Orbit Method I: The Scalar Case,” Acta  Appl.. Math., vol. 44, pp. 151–184, 1996.
LibreCat
 

1996 | Journal Article | LibreCat-ID: 51430
J. Hilgert, K.-H. Neeb, and B. Orsted, “Conal Heisenberg Algebras and Associated Hilbert Spaces,” J. reine angew. Math., vol. 474, pp. 67–112, 1996.
LibreCat
 

1996 | Journal Article | LibreCat-ID: 51431
J. Hilgert and K.-H. Neeb, “Orthogonal Lie Algrebras with Cone Potential,” Commun. in Alg., vol. 24, pp. 433–444, 1996.
LibreCat
 

1996 | Journal Article | LibreCat-ID: 51428
J. Hilgert and K.-H. Neeb, “Spherical Functions on Olshanskii Spaces,” J. Funct. Anal., vol. 142, pp. 446–493, 1996.
LibreCat
 

1996 | Book Review | LibreCat-ID: 51597
J. Hilgert, “Knapp, A.W. Lie Groups Beyond an Introduction  (Birkhäuser, Boston, 1996),” Zentralblatt für Math. 1996.
LibreCat
 

1995 | Book Chapter | LibreCat-ID: 51479
J. Hilgert, “The Halfspace Method for Causal Structures on Homogeneous Manifolds,” in Semigroups in Algebra, Geometry and Analysis, K. H. Hofmann, J. D. Lawson, and E. B. Vinberg, Eds. Berlin: De Gruyter, 1995.
LibreCat
 

1995 | Book Review | LibreCat-ID: 51583
J. Hilgert, “Woodhouse, N.M.J. Geometric Quantization (Clarendon Press, 1992),” JBer. DMV, vol. 97. 1995.
LibreCat
 

1995 | Book (Editor) | LibreCat-ID: 51595
J. Hilgert, H.-D. Doebner, and V. K. Dobrev, Eds., Lie Theory and its Applcations in Physics. World Scientific, 1995.
LibreCat
 

1995 | Book Chapter | LibreCat-ID: 51478
J. Hilgert and K.-H. Neeb, “Symplectic Convexity Theorems, Lie Semigroups, and Unitary Representations,” in Semigroups in Algebra, Geometry and Analysis, K. H. Hofmann, J. D. Lawson, and E. B. Vinberg, Eds. Berlin: De Gruyter, 1995.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51436
J. Hilgert and K.-H. Neeb, “Compression Semigroups of Open Orbits on Real Flag Manifolds,” Monatshefte Math., vol. 119, pp. 187–214, 1995.
LibreCat
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed